# SDR HNAA2024072100470

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 53,149 hours, 50,573 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBING THROUGH FL 280 HIGH PITCH SQUEAL STARTED ON FLT DECK DIVERTED TO PHL AND SQUEAL PERSISTED UNTIL BELOW FL 180   FACT  18JUL25  19:37  PHL PRESSURIZED AC IAW AMM 21-31-00 FOUND MAIN PAX DOOR TO BE LEAKING. CLEANED AND LUBED DOOR SEALS. OPS CHECK GOOD AC OK FOR SERVICE
